MathSciNet Relay Station
MathSciNet bibliographic data
MR695959 41A21 (30E10)
Buslaev, V. I.; Gonchar, A. A.; Suetin, S. P. Convergence of subsequences of the $m$th row of a Padé table. (Russian) Mat. Sb. (N.S.) 120(162) (1983), no. 4, 540–545.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement